View Single Post
Unread 02-16-2013, 01:50 AM   #1
anabolic1979
Senior Member
 
Posts: 104
Angry Lost Subutex had only Suboxone and Feeling AWFUL!!!

I just wanted to make note of another time where Suboxone has caused side effects that's are not present when on bupe only(subutex). Yea I was on suboxone for 5 years and it was not a fun time but my doctor at the time didn't believe that suboxone was causing and of the side effects I was complaining of and no I wasn't taking too high of a dose then... I will prob get comments trying to dispute what I'm claiming but I have no question that for me at least suboxone is a nightmare to take. There are many others I have seen online who have the exact same issues with it so I am not alone with this. I lost my subutex script about 6 days ago and had no choice but to use suboxone strips I had from an old script where I decided I wanted to see if I could tolerate the strips(it was a awful idea and I was really bad off and suffered all month). So I have been using the strips for 6 days no and starting on day 3 I started to feel a little depressed and no I'm not taking too much... It starts slowly and by yesterday I was very depressed! Then I sat down to do my studying and I just couldn't concentrate like I was able to and the brain fog I had for 5 years felt like it was coming back. I'm posting this just because I feel I should document my experiences with these meds and maybe it will get looked into one day if enough people have similar problems. When I go back on subutex my head will clear like it has several times before and I come out of this depressive fog I'm in now. God these meds are such a pain for me! Suboxone makes me feel awful and subutex is only generic and the only ones available are awful... I can't win
anabolic1979 is offline   Reply With Quote